# SDR IPXA10M58908

- Difficulty date: January 28, 2009
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 55,657 hours, 8,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA7556525
- Condition: Damaged
- Location: Upper Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C UPPER CARGO FLOOR PANEL PN ADA7556-525 DAMAGED.  REMOVED, FABRICATED AND INSTALLED FLOOR PANEL IAW EO MD11-5320-27386-B APPX A.
